The density of rational points on non-singular hypersurface, II

TD Browning, DR Heath-Brown

Research output: Contribution to journalArticle (Academic Journal)peer-review

9 Citations (Scopus)

Abstract

This paper establishes the conjecture that a non-singular projective hypersurface of dimension r, which is not equal to a linear space, contains O(B^{r+\epsilon}) rational points of height at most B, for any choice of \epsilon>0. The implied constant in this estimate depends at most upon \epsilon, r and the degree of the hypersurface.
Translated title of the contributionThe density of rational points on non-singular hypersurface, II
Original languageEnglish
Pages (from-to)273 - 303
Number of pages31
JournalProceedings of the London Mathematical Society
Volume93 (2)
DOIs
Publication statusPublished - Sep 2006

Bibliographical note

Publisher: London Math Soc
Other identifier: IDS number 082AW

Fingerprint Dive into the research topics of 'The density of rational points on non-singular hypersurface, II'. Together they form a unique fingerprint.

Cite this